Table of Contents
Chinese Journal of Mathematics
Volume 2014, Article ID 717290, 11 pages
http://dx.doi.org/10.1155/2014/717290
Research Article

Existence and Multiplicity of Positive Solutions for a System of Fourth-Order Boundary Value Problems

Department of Mathematics, Qingdao Technological University, No. 11 Fushun Road, Qingdao, Shandong 266033, China

Received 26 February 2014; Accepted 15 April 2014; Published 18 June 2014

Academic Editor: Salvatore A. Marano

Copyright © 2014 Shoucheng Yu and Zhilin Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shoucheng Yu and Zhilin Yang, “Existence and Multiplicity of Positive Solutions for a System of Fourth-Order Boundary Value Problems,” Chinese Journal of Mathematics, vol. 2014, Article ID 717290, 11 pages, 2014. https://doi.org/10.1155/2014/717290.